# SDR HEEA077217

- Difficulty date: November 15, 2001
- Submitted: November 26, 2001
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 6300 · Main Rotor Drive System
- Part: Cone Set
- Part number: 206010003007
- Condition: Mismarked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONE SET MISIDENTIFIED.
